Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Radicals with integrity and row-finite matrices


Author: Franklin Haimo
Journal: Proc. Amer. Math. Soc. 24 (1970), 144-147
MSC: Primary 16.30
DOI: https://doi.org/10.1090/S0002-9939-1970-0248166-1
MathSciNet review: 0248166
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. Haimo, Endomorphism radicals which characterize some divisible groups, Ann. Univ. Sci. Budapest. Eötvös Sect. Math. 10 (1967), 25-29. MR 0240218 (39:1570)
  • [2] -, ``The Jacobson radical of some endomorphism rings,'' in Studies on Abelian groups, edited by B. Charles, Paris, 1968, pp. 143-146. MR 0244304 (39:5619)
  • [3] N. Jacobson, Structure of rings, Amer. Math. Soc. Colloq. Publ., vol. 37, Amer. Math. Soc., Providence, R. I., 1964. MR 18, 373. MR 0222106 (36:5158)
  • [4] E. M. Patterson, On the radicals of certain rings of infinite matrices, Proc. Roy. Soc. Edinburgh Sect. A 65 (1960), 263-271. MR 24 #A746. MR 0130892 (24:A746)
  • [5] -, On the radicals of rings of row-finite matrices, Proc. Roy. Soc. Edinburgh Sect A 66 (1961/62), 42-46. MR 26# 151. MR 0142582 (26:151)
  • [6] A. D. Sands, Primitive rings of infinite matrices, Proc. Edinburgh Math. Soc. (2) 14 (1964/65), 47-53. MR 29 #5858. MR 0168598 (29:5858)
  • [7] Rebecca Slover, The Jacobson radical of row-finite matrices, J. Algebra, 12 (1969), 345-359. MR 0238890 (39:250)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.30

Retrieve articles in all journals with MSC: 16.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0248166-1
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society